Skip to main content
Article thumbnail
Location of Repository

On some results by S. Belkov and I. Korepanov

By A. Skopenkov


This note is purely expositional and is a complement to math review MR2730150 to the paper Bel'kov, S. I.; Korepanov, I. G. Matrix solution of the pentagon equation with anticommuting variables, Teoret. i Matemat. Fizika, 163:3 (2010), 513-528. The authors consider purely mathematical problems of finding an invariant of a 3-manifold and finding certain identities. I tried to present in a clear way the statement of Theorem 1 and main definition from that paper. I bear no responsibility for results of that paper.Comment: 2 page

Topics: Mathematics - Algebraic Topology
Year: 2011
OAI identifier:
Download PDF:
Sorry, we are unable to provide the full text but you may find it at the following location(s):
  • (external link)
  • Suggested articles

    To submit an update or takedown request for this paper, please submit an Update/Correction/Removal Request.